Hi...yes I have that all the time. I too have had all the heart tests too and it's just anxiety. It's disturbing but not dangerous. I live in Central NY so I 'get' the long winters. It's still cold here and we had a deep frost last night. I do think feeling housebound for so many months jacks up the ole anxiety.
Just wondering if you are going to follow up with your physician to discuss your concerns? :)
It may be the key that helps you to decrease your anxiety re the "quivers"
I wish you peace,
I am so glad to know that someone else has this problem!! I have been scared to death.
I have had SVT for 35 years, but recently I began to get the heart "quivers" also, and it seems to happen quite often. I take Tambocor and Toprol XL to control my heartbeat, but this quivering in my chest is something new.
I just had several thousand dollars worth of tests this past week, and everything came out ok. I asked my cardiologist about the quivering and he said it was nothing to do with my heart. He said he even has it. So I guess if he has it, and says it's nothing, that must be true. I Hope!!
But, more importantly...what do I do about it? Why has it started doing it after all the years and how do I make it go away?
Welcome to the Anxiety and Panice Forum , pull up a chair and stay a while. We love to have you here, feel free to post your thoughts and comments. You have posted to a thread that is older so do feel free to start a thread of your own.
Anxiety is always lurking for those of us with a dx of anxiety so I can see where a change in your life can cause your anxiety to rise. Perhaps the Celexa just pooped out on you. The close med to Celexa would be Lexapro. You may want to discuss this with your physician.
Also self help tools are great. Take a look at our thread at the top of the page and you will find many ideas on how to manage you anxiety. There is an online CBT that many members use.